# SDR DALA2015052603514

- Difficulty date: May 26, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 38,412 hours, 33,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 168-175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE ON FUSELAGE SKIN AT BS 168.75 - 178, S6R TO S20R.  ACCOMPLISHED PERMANENT REPAIR IAW ERA 521303-14, REV C.
